# SDR IPXA201408083914

- Difficulty date: August 7, 2014
- Submitted: August 8, 2014
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft serial: 48575
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Condition: Broken
- Location: Hyd System
- Stage of operation: TX
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

AT BLOCK IN MX INFORMED CREW THAT NR 8 TIRE WAS SHOWING A FIRE.   BRAKE TEMP NORMAL,  FOUND BROKEN HOSE OF HYD BRAKE AFT PORT OF NR 8 BRAKE.  NO OTHER EVIDENCE OF DAMAGE NOTED.  R & R HOSE MM32-43-20-4, REV 80.00, DATE 07/22/14, PN OFF: ILLEG, PN ON: AE1014098G0890, S/N: OFF, NS/S, S/N ON: TAG 01057138, IPC 32-44-45-01, ITEM 037.
